# SDR ZZDA2012138

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THREE RED GEAR INDICATIONS WHEN GEAR WAS LOWERED.  ALSO 3 GREEN ON FWD PANEL PANEL AND OVERHEAD PANEL BUT GEAR WARNING HORN AND TOO LOW GEAR VOICE ANNUNCIATIONS.  REFERENCE FIM TASK 32-30 TASK 816; JACKED A/C & PERFORMED GEAR SWING.  ALL INDICATIONS NORMAL IAW B737 MM 07-11-01/32-32-00.  FOUND PREVIOUS HISTORY ON 12/23/2011 OF GEAR HANDLE OUT OF POSITION CAUSING INDICATION DISCREPANCY.  CLEANED AND DRY LUBRICATED GEAR HANDLE ASSY IAW BAE SYSTEMS CMM 32-34-37.
